# SDR AALA202310301374

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 58,210 hours, 36,506 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG DIRTY SOCK ODOR IN FLIGHT DECK AT 13000 IDLE DESCENT UNTIL LANDING BOTH PACKS AND BLEED ON. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
